Alert archive / Colorado / High Wind Watches in 2014
High Wind Watch 7, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Mar 17, 2014, 4:28 AM MDT for 8 counties in Colorado. It took effect at Mar 18, 2014, 12:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 17, 2014, 4:28 AM MDT (10:28 UTC)
- In effect from
- Mar 18, 2014, 12:00 AM MDT
- Expired
- Mar 17, 2014, 3:54 PM MDT
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 109 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3459 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
623 WWUS75 KBOU 171028 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 428 AM MDT MON MAR 17 2014 COZ042-044-046-048>051-171830- /O.NEW.KBOU.HW.A.0007.140318T0600Z-140318T1800Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 428 AM MDT MON MAR 17 2014 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * TIMING...STRONG WINDS WILL BE POSSIBLE AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY MORNING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES ESPECIALLY ALONG I-76. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$
2 follow-up statements
893 WWUS75 KBOU 171742 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1142 AM MDT MON MAR 17 2014 COZ042-044-046-048>051-180145- /O.CON.KBOU.HW.A.0007.140318T0600Z-140318T1800Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1142 AM MDT MON MAR 17 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... * TIMING...STRONG WINDS WILL BE POSSIBLE AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY MORNING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES ESPECIALLY ALONG I-76. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$
919 WWUS75 KBOU 172154 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 354 PM MDT MON MAR 17 2014 ...HIGH WINDS EXPECTED ACROSS NORTHEAST AND EAST CENTRAL COLORADO... .A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM EASTERN COLORADO THIS EVENING ALONG THE NEBRASKA AND KANSAS BORDER LATE TONIGHT AND TUESDAY MORNING. AT THE SAME TIME...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA WITH STRONG AND DEEP NORTHWEST FLOW DEVELOPING BEHIND THIS SYSTEM. THE COMBINATION OF THE TWO WILL BRING STRONG WINDS TO MUCH OF THE REGION...WITH THE STRONGEST WINDS EXPECTED OVER THE NORTHEAST AND EAST CENTRAL PLAINS OF COLORADO. THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING SNOW IN THE MOUNTAINS AND THE FAR NORTHEAST PLAINS WHERE SOME ACCUMULATION IS ANTICIPATED. MEANWHILE...BLOWING DUST IS EXPECTED IN AREAS THAT DONT SEE MUCH PRECIPITATION. COZ042-044-046-048>051-180600- /O.UPG.KBOU.HW.A.0007.140318T0600Z-140318T1800Z/ /O.NEW.KBOU.HW.W.0014.140318T0900Z-140319T0000Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY- PHILLIPS COUNTY- INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... AGATE...HUGO...LIMON...MATHESON...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 354 PM MDT MON MAR 17 2014 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP THIS EVENING...BUT THEN INCREASE FURTHER LATE TONIGHT THROUGH TUESDAY MORNING. HIGH WINDS WILL LIKELY CONTINUE INTO THE AFTERNOON HOURS BEFORE DECREASING EARLY TUESDAY EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS WILL ALSO PRODUCE AREAS OF BLOWING SNOW AND/OR BLOWING DUST. IF TRAVELING ACROSS NORTHEAST OR EAST CENTRAL COLORADO LATE TONIGHT OR TUESDAY...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND REDUCED TRAVEL SPEEDS. THIS INCLUDES I-76 NORTHEAST FROM AROUND WIGGINS TO THE NEBRASKA BORDER...AS WELL AS I-70 FROM DEER TRAIL TO LIMON AND EASTWARD ACROSS THE KANSAS BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. && $$ COZ047-180600- /O.NEW.KBOU.HW.W.0014.140318T0900Z-140319T0000Z/ SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...FORDER...KARVAL...KUTCH...PUNKIN CENTER 354 PM MDT MON MAR 17 2014 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM MDT TUESDAY. * TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP THIS EVENING...BUT THEN INCREASE FURTHER LATE TONIGHT THROUGH TUESDAY MORNING. HIGH WINDS WILL LIKELY CONTINUE INTO THE AFTERNOON HOURS BEFORE DECREASING EARLY TUESDAY EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH. * IMPACTS...TRAVEL MAY BECOME HAZARDOUS TO LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG WINDS WILL ALSO PRODUCE AREAS OF BLOWING DUST. IF TRAVELING ACROSS NORTHEAST OR EAST CENTRAL COLORADO LATE TONIGHT OR TUESDAY...BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND REDUCED TRAVEL SPEEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. && $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Mar 17, 4:08 AM MDT, 20 minutes earlier.
Area forecast discussion, Mar 17, 4:08 AM MDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 408 AM MDT MON MAR 17 2014 .SHORT TERM...WLY FLOW ALOFT WILL INCREASE AHEAD OF A POTENT UPPER LEVEL TROUGH THAT WILL MOVE ACROSS THE AREA TONIGHT. MEANWHILE AT THE SFC LOW PRES WILL INTENSIFY FM ERN WY INTO ERN CO WITH STG DOWNSLOPE LOW LVL FLOW BY AFTN. MOISTURE WILL GRADUALLY INCREASE IN THE MTNS BY LATE AFTN INTO THE EVENING HOURS WITH SNOW DEVELOPING ESPECIALLY NORTH OF I-70 WHICH WILL CONTINUE OVERNIGHT. FAVORABLE OROGRAPHICS AND DECENT LAPSE RATES SHOULD ALLOW FOR ADVISORY AMOUNTS IN ZNS 31 AND 33 WITH LOWER AMOUNTS IN ZN 34. IN ADDITION GUSTY WINDS WILL CAUSE AREAS OF BLOWING SNOW OVER THE HIGHER PASSES. GUSTY WINDS WILL THIS MORINING OVER THE HIGHER TERRAIN AND THEN SPREAD ACROSS THE PLAINS BY MID TO LATE AFTN. APPEARS LACK OF A MTN WAVE WILL KEEP WIND SPEEDS BLO HIGH WIND CRITERIA IN MOST AREAS WITH GUSTS TO 65 MPH IN THE MTNS AND FOOTHILLS. OVER THE PLAINS WILL LIKELY SEE SOME GUSTS FM 40 TO 50 MPH. HIGH TEMPS THIS AFTN WILL RANGE FM THE UPPER 60S TO MID 70S OVER NERN CO. FOR TONIGHT AS MAIN UPPER LEVEL TROUGH MOVES ACROSS NERN CO THERE WILL BE A CHANCE OF RAIN SHOWERS CHANGING TO SNOW OVER THE NERN PLAINS AFTER MIDNIGHT. STG DOWNSLOPE FLOW IN AND NR THE FOOTHILLS WILL LEAD TO LOWER PCPN CHANCES ALONG THE FRONT RANGE AND PALMER DIVIDE. MEANWHILE BNDRY LYR WINDS ARE FCST TO INCREASE TO 50-55 KTS AFT 06Z OVER THE PLAINS AND IF SHOWERS OCCUR THIS WOULD ALLOW FOR STRONGER WINDS IN THE BNDRY LYR TO MIX DOWN TO THE SFC ALLOWING FOR SOME POTENTIAL FOR HIGH WINDS LATE TONIGHT INTO TUE MORNING. .LONG TERM...MODELS HAVE AN UPPER TROUGH AXIS OVER EASTERN COLORADO AT 12Z TUESDAY MORNING. BY TUESDAY AFTERNOON...WEST-NORTHWESTERLY FLOW ALOFT IS OVER THE CWA AND IT IS SUPPOSED TO CONTINUE TUESDAY NIGHT. NORTHWESTERLY FLOW ALOFT IS PROGGED ON WEDNESDAY...BECOMING WEST-NORTHWESTERLY AGAIN WEDNESDAY NIGHT. FAIRLY STRONG DOWNWARD QG VERTICAL VELOCITY IS PROGGED OVER THE FORECAST AREA TUESDAY WELL INTO WEDNESDAY AFTERNOON. AFTER THAT...THE SYNOPTIC SCALE ENERGY IS BENIGN INTO THURSDAY MORNING. PRETTY STRONG NORTH- NORTHWESTERLY BOUNDARY LAYER FLOW IS PROGGED TUESDAY...DECREASING TUESDAY NIGHT. WEAKER DOWNSLOPING FLOW IS PROGGED ON WEDNESDAY ...WITH NORMAL DRAINAGE WIND PATTERNS EXPECTED WEDNESDAY NIGHT. FOR MOISTURE...THERE IS SOME OVER THE MOUNTAINS AND THE EASTERN TWO-THIRDS OF THE PLAINS ON TUESDAY. IT DRIES OUT SLOWLY TUESDAY NIGHT...WEDNESDAY IS PRETTY DRY...WITH JUST SOME UPPER LEVEL MOISTURE FOR WEDNESDAY NIGHT. THE QPF FIELDS HAVE LIGHT AMOUNTS OF MEASURABLE PRECIPITATION OVER THE MOUNTAINS AND EASTERN PLAINS TUESDAY...WITH JUST A TAD OVER THE MOUNTAINS TUESDAY NIGHT. THERE IS NOTHING WEDNESDAY OR WEDNESDAY NIGHT. SO WITH THE UPPER TROUGH LOOKING A BIT STRONGER AND DIGGING A BIT FURTHER SOUTH WILL UP POPS A TAD ON THE PLAINS FOR TUESDAY. WILL KEEP "LIKELY"S FOR THE MOST PART OVER THE MOUNTAINS. WILL LINGER SOME MINOR POPS OVER THE MOUNTAINS ON TUESDAY EVENING...THEN DRY THROUGH WEDNESDAY NIGHT. NO HIGHLIGHTS FOR SNOW AMOUNTS RIGHT NOW. WILL GO WITH A HIGH WIND WATCH FOR THE EASTERN PLAINS TUESDAY MORNING WITH THE PROGGED WIND SPEEDS IN MIND. OF NOTE...IF MODELS CONTINUE THE TREND OF A STRONGER...MORE FURTHER SOUTH UPPER TROUGH...THE EASTERN PLAINS COULD SEE HIGHER POPS AND BLIZZARD CONDITIONS WITH THE STRONG WINDS. SOMETHING TO WATCH FOR. FOR TEMPERATURES...TUESDAY'S HIGHS ARE 6-15 C COLDER THAN TODAY'S HIGHS. WEDNESDAY'S READINGS ARE UP 4-7 C FROM TUESDAY'S. FOR THE LATER DAYS...THURSDAY THROUGH SUNDAY...THE FLOW ALOFT IS BASICALLY ZONAL ALL FOUR DAYS. THERE IS QUITE A BIT OF MOISTURE AND SOME WEAK UPWARD SYNOPTIC SCALE ENERGY FOR SATURDAY AND SATURDAY NIGHT. WILL GO WITH SOME MINOR POPS FOR ALL AREAS. && .AVIATION...SSW WINDS THIS MORNING WILL BECOME MORE WLY BY 18Z AND THEN INCREASE THRU THE AFTN HOURS. SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR BETWEEN 18Z AND 21Z AND THEN INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE 21Z-01Z TIMEFRAME. AFTER 01Z WINDS WILL BECOME MORE WNW WITH SPEEDS IN THE 20 TO 30 MPH RANGE WHICH WILL CONTINUE THRU 06Z. AFTER 06Z WINDS MAY DECREASE TO 10 TO 20 MPH. WITH STG DOWNSLOPE FLOW ALONG THE FRONT RANGE TONIGHT BEST CHC FOR RAIN AND SHOWERS WILL STAY TO THE NE OF THE AIRPORT OVERNIGHT. && .FIRE WEATHER...STRONG GUSTY WINDS BETWEEN 35 AND 50 MPH FROM THE SOUTHWEST/WEST WITH SINGLE DIGIT HUMIDITIES WILL BRING RED FLAG CONDITIONS TO THE NORTHEAST PLAINS THIS AFTERNOON AFTERNOON AND EVENING. RED FLAG WARNING IS WHERE FUELS ARE DRIEST ON THE PLAINS AND MOST SUSCEPTIBLE TO WILDFIRE SPREAD. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR COZ241-242-244>251. HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR COZ042-044-046-048>051. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT TUESDAY FOR COZ031-033. && SHORT TERM...RPK LONG TERM....RJK AVIATION...RPK
Hazardous weather outlook, Mar 16, 10:59 AM MDT, 17 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1059 AM MDT SUN MAR 16 2014 COZ030>051-171700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1059 AM MDT SUN MAR 16 2014 ...RED FLAG WARNING FOR THE NORTHEASTERN PLAINS AND PALMER DIVIDE AREA NOON UNTIL 8 PM MDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT MOSTLY SUNNY...WARMER...AND LESS WINDY WEATHER CAN BE EXPECTED TODAY AS A RIDGE OF HIGH PRESSURE MOVES OVER THE STATE. WINDS WILL THEN BEGIN TO INCREASE IN THE MOUNTAINS AND FOOTHILLS TONIGHT WITH GUSTS FROM 50 TO 60 MPH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY GUSTY WESTERLY WINDS WILL PRECEDE AN APPROACHING COLD FRONT. IN ADDITION...VERY LOW RELATIVE HUMIDITIES AND DRY GRASSES WILL ELEVATE THE FIRE DANGER ACROSS THE NORTHEAST PLAINS AND PALMER DIVIDE AREAS. AS A RESULT...A RED FLAG WARNING HAS BEEN ISSUED FOR THOSE AREA FROM NOON TO 8 PM MDT MONDAY. THE COLD FRONT WILL MOVE THROUGH REGION EARLY MONDAY EVENING. STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE FOLLOWING THE PASSAGE OF THE FRONT ALONG WITH MUCH COOLER TEMPERATURES AND A SLIGHT CHANCE OF PRECIPITATION. NORTHWEST WINDS 20 TO 35 MPH WILL BE POSSIBLE WITH GUSTS TO 50 MPH ACROSS THE NORTHEAST PLAINS LATE MONDAY NIGHT AND TUESDAY. SNOW SHOWERS WILL BE LIKELY IN THE MOUNTAINS MONDAY EVENING... WITH A LESSER CHANCE ON TUESDAY. THERE WILL BE A SLIGHT CHANCE OF SNOW AND RAIN MIXED OVER THE NORTHEAST PLAINS ON TUESDAY AS WELL. IT WILL BE DRIER THE REMAINDER OF THE PERIOD WITH JUST A SLIGHT CHANCE OF SNOW IN THE MOUNTAINS FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BARJENBRUCH/COOPER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 4:32 AM MDT | Winter Weather Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 7 more | 34 hr |
| Mar 17, 3:54 PM MDT | High Wind Warning | BOU | Elbert, Lincoln, Logan, Morgan, Phillips, Sedgwick and 2 more | 26 hr |
Nearby
High Wind Watches in Colorado, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.